MathSciNet Relay Station
MathSciNet bibliographic data
MR2552230 41A10 (26A12 33D45 47A30)
Wang, Heping; Ostrovska, Sofiya The norm estimates for the $q$-Bernstein operator in the case $q>1$. Math. Comp. 79 (2010), no. 269, 353–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement